On the Constant in the Littlewood Problem.
Mathematische Annalen, Tome 261 (1982), pp. 51-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__261_182864,
author = {J.D. Stegeman},
title = {On the {Constant} in the {Littlewood} {Problem.}},
journal = {Mathematische Annalen},
pages = {51--54},
year = {1982},
volume = {261},
zbl = {0476.42006},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__261_182864/}
}
J.D. Stegeman. On the Constant in the Littlewood Problem.. Mathematische Annalen, Tome 261 (1982), pp. 51-54. http://geodesic.mathdoc.fr/item/MAN_1982__261_182864/